# SDR SWAA031794

- Difficulty date: August 9, 2003
- Submitted: August 27, 2003
- Operation: Air carrier
- Aircraft: N676SW
- Make and model: Boeing 737-3A4
- Aircraft serial: 23288
- Aircraft time: 55,247 hours, 46,629 cycles
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Bushing
- Part number: 6959227
- Condition: Worn
- Location: Elevator Tabs
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

AIRFRAME VIBRATION ON CLIMB-OUT AND DESCENT, REMOVED AND REPLACED HARDWARE AND BUSHINGS ON BOTH LT AND RT ELEVATOR TAB ROD ENDS PER MM.
